# SDR SWAA2023110309569

- Difficulty date: October 10, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FLOOR TO SIDEWALL SUPPORT (SIDE SHIELD); BS 767; +3 +7; +11; RBL22; WL156<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT (SHIELD) BS767-793 RBL 22 WL 156 I.A.W SRM 51-10-02-0G PAR 9C; SRM 51-40-02-0G-0 AND DWG 146A0081.;[02] VERIFIED CORRECTIVE ACTION #1
